# SDR DALA2023121910388

- Difficulty date: December 19, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 114,876 hours, 17,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 SEAT ROWS 32-43 AB EMERGENCY LIGHTS OUT. CORRECTIVE ACTION: REPLACED BATTERY CHARGER ASSY M9009 PER B767 AMM 33-51 OPS CK GOOD. MPN ON/OFF 2012-1. (5546962)
